header

Publications@Thapar

Thapar University
Patiala, Punjab - 147004

Publication@Thapar
Ram Jiwari
, School of Mathematics
Thapar University Patiala.

Contact Information:


Publications with Thapar University Affiliation by Ram Jiwari

2015 (1)2014 (5)2013 (3)2012 (4)All

Journal Publication(s):
  1. Verma A., Ram Jiwari (2015) Cosine expansion based differential quadrature algorithm for numerical simulation of two dimensional hyperbolic equations with variable coefficients. International Journal of Numerical Methods for Heat & Fluid Flow, Vol. 25 Iss. 7 pp. 1574-1589. [IF2015: 1.713 ]
  2. Verma A., Ram Jiwari, Kumar S. (2014) A numerical scheme based on differential quadrature method for numerical simulation of nonlinear Klein-Gordon equation. International Journal of Numerical Methods for Heat & Fluid Flow, Vol. 24 Iss. 7 pp. 1390-1404. [IF2015: 1.713 ]
  3. Rajesh Kumar Gupta, Kumar V., Ram Jiwari (2014) Exact and numerical solutions of coupled short pulse equation with time-dependent coefficients. Nonlinear Dynamics, Vol. 79 Iss. 1 pp. 455-464. [IF2015: 3.464 ]
  4. Kumar V., Rajesh Kumar Gupta, Ram Jiwari (2014) Lie group analysis, numerical and non-traveling wave solutions for the (2+1)-dimensional diffusion - Advection equation with variable coefficients. Chinese Physics B, Vol. 23 Iss. 3 pp. -. [IF2015: 1.223 ]
  5. Ram Jiwari, Yuan J. (2014) A computational modeling of two dimensional reaction-diffusion Brusselator system arising in chemical processes. Journal of Mathematical Chemistry, Vol. 52 Iss. 6 pp. 1535-1551. [IF2015: 1.308]
  6. Verma A., Ram Jiwari, Koksal M.E. (2014) Analytic and numerical solutions of nonlinear diffusion equations via symmetry reductions. Advances in Difference Equations, Vol. 2014 Iss. 1 pp. -. [IF2015: 0.335 ]
  7. Mittal R.C., Ram Jiwari, Sharma K.K. (2013) A numerical scheme based on differential quadrature method to solve time dependent Burgers' equation. Engineering Computations, Vol. 30 Iss. 1 pp. 117-131. [IF2015: 1.01]
  8. Ram Jiwari, Mittal R.C., Sharma K.K. (2013) A numerical scheme based on weighted average differential quadrature method for the numerical solution of Burgers' equation. Applied Mathematics and Computation, Vol. 219 Iss. 12 pp. 6680-6691. [IF2015: 1.738 ]
  9. Kumar V., Rajesh Kumar Gupta, Ram Jiwari (2013) Comparative study of travelling-wave and numerical solutions for the coupled short pulse (CSP) equation. Chinese Physics B, Vol. 22 Iss. 5 pp. -. [IF2015: 1.223 ]
  10. Mittal R.C., Ram Jiwari (2012) Differential quadrature method for numerical solution of coupled viscous burgers equations. International Journal of Computational Methods in Engineering Science and Mechanics, Vol. 13 Iss. 2 pp. 88-92
  11. Ram Jiwari, Pandit S., Mittal R.C. (2012) A differential quadrature algorithm to solve the two dimensional linear hyperbolic telegraph equation with Dirichlet and Neumann boundary conditions. Applied Mathematics and Computation, Vol. 218 Iss. 13 pp. 7279-7294. [IF2015: 1.738 ]
  12. Ram Jiwari, Pandit S., Mittal R.C. (2012) Numerical simulation of two-dimensional sine-Gordon solitons by differential quadrature method. Computer Physics Communications, Vol. 183 Iss. 3 pp. 600-616. [IF2015: 3.936]
  13. Ram Jiwari (2012) A Haar wavelet quasilinearization approach for numerical simulation of Burgers' equation. Computer Physics Communications, Vol. 183 Iss. 11 pp. 2413-2423. [IF2015: 3.936]